Pacific Journal of Mathematics

Complete mappings of finite groups.

Marshall Hall and L. J. Paige

Article information

Source
Pacific J. Math. Volume 5, Number 4 (1955), 541-549.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103044383

Zentralblatt MATH identifier
0066.27703

Mathematical Reviews number (MathSciNet)
MR0079589

Subjects
Primary: 20.0X

Citation

Hall, Marshall; Paige, L. J. Complete mappings of finite groups. Pacific Journal of Mathematics 5 (1955), no. 4, 541--549. http://projecteuclid.org/euclid.pjm/1103044383.


Export citation

References

  • [1] P. Bateman, Complete mappings of infinite groups, Amer. Math. Monthly 57 (1950), 621-622.
  • [2] R.H. Bruck, Finite Nets, L Numerical Invariants, Can. J. Math. 3 (1951), 94-107.
  • [3] H.B.Mann, The construction of orthogonal latin squares, Ann. Math. Statistics 13 (1942), 418-423.
  • [4] L. J. Paige, Complete mappings of finite groups, Pacific J. Math. 1(1951), 111-116.
  • [5] H. Zassenhaus, The theory of groups, Chelsea Publishing Co., New York, New York, 1949.